MAUDE Adverse Event Report: LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Seroma (2069)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on current information, relationship of this event cannot be determined.The internal investigation into lot # sp200194 included a review of the reported information, review of the complaint history records.There are no other complaints against this lot.Device history review has been requested, and is currently ongoing.Further follow up with the reporting healthcare professional will be conducted to obtain additional patient and event information.It was reported that the device will not be returned for analysis.
 
Event or Problem Description
Healthcare professional reported that patient developed heavy seroma out put around the strattice, which resulted in the removal of it."patient is doing well.".
 
Event or Problem Description
Healthcare professional reported patient was implanted with strattice for breast augmentation on (b)(6) 2020.Patient had bilateral jp drains removed on (b)(6) 2020, drains had 24-hour output of 15-20 cc each.Patient returned to the office on (b)(6) 2020 for follow up with complaints of progressive swelling in bilateral breasts.¿dr.(b)(6) exam showed tense, nontender breast with mild erythema." "patient developed heavy seroma output around the strattice".The decision was made at that time to return to the or to remove washout both breasts & remove strattice." ¿fluid was evacuated in surgery on (b)(6) 2020, sent for cultures, which were negative".Strattice was unincorporated at the time of explant.The explanted strattice were also sent for cultures, the results were not reported.Patient sent to infectious disease & received iv antibiotics.Ceftriaxone 2 g iv q 24 hours & daptomycin 320 mg iv q 24 hours on (b)(6) 2020 for 2 weeks.It was reported that the seroma lead to the patient having cellulitis.Patient is "currently off of antibiotics and doing well".
 
Additional Manufacturer Narrative
Internal investigation into lot: sp200194 resulted in no remarkable findings including (b)(4) devices released to finished goods, (b)(4) have been distributed, (b)(4) have been reported as implanted.There has been one other related complaint (mfr#:1000306051-2020-00034), and 2 unrelated complaints reported to allergan against this lot: (pr 2158299, and pr 2158315).The lot was aseptically processed, terminally sterilized, and met qc release criteria.There were no processing deviations and 1 unrelated nonconformance (226752) related to the nature of this complaint.Based on the reported information, a relationship between the event and strattice cannot be determined.If additional information is reported, a follow up adverse event report will be submitted.No further actions are required as a nonconformance could not be confirmed.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key10251393
Report Number1000306051-2020-00032
Device Sequence Number485559
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public00818410010270
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberCON2006
Device Lot NumberSP200194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANT
Outcome Attributed to Adverse Event Required Intervention;